# SDR ASOA201201099

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 18,877 hours, 17,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED WHEN EITHER FIGHT DECK OR F/A SWITCH IS SELECTED ON.  LIGHTS ILLUMINATE FOR LESS THAN 5 SECONDS THEN EXTINGUISH.  CHARGED UP EMERGENCY LIGHT SYS IAW AMM 33-51-00.  PERFORMED OPS CHECK. OPS CHECKED GOOD.
